I took Sprintec 18 months and 2 weeks ago decided to stop it. I haven't been sexually active the last 3 weeks. I haven't get my period so far, just a little spotting one day; and home pregnancy test came out negative. Is this normal?
Just as it takes a while for the body to adjust to the hormones in the Pill, it takes a while once you stop for the body to start cycling normally on its own. If you havent been sexually active, then you are not pregnant. No worries, give it a few months and things will return to normal.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2010 • 1 answer
Updated 19 Nov 2014 • 1 answer
Updated 29 Nov 2014 • 1 answer
Updated 19 Feb 2019 • 2 answers
Updated 2 Mar 2015 • 1 answer